# SDR 96ZZZX4819

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32490
- Make and model: Piper PA-28-161
- Aircraft serial: 287515169
- Engine: Lyc O320E3D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Failed
- Location: Engine Exhaust
- Part time: 1,709 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE LOST POWER ON TAKEOFF.  PILOT ABLE TO  MAINTAIN ALTITUDE AND RETURN TO AIRPORT.  VALVE APPEARS TO BE P/N 75068 WHICH IS PRONE TO BREAKAGE WHEN USING FUEL HIGHER THAN 80/87 (REF:  LYCOMING SB 404).  ANY VALVES STILL IN SERVICE SHOULD BE REPLACED.
